# SDR SWAA2022020968234

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SPOT OF CORROSION AROUND FASTENER HOLE IN TRANSITION ANGLE AFT OF FORWARD CARGO DOOR CUTOUT AT STATION 500A +6 INCHES RBL24. / REF NRC# G530976; REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 500A TO 500D PER SRM 51-40-02
